Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

What could be the cause for stinging pain in back, bottom of stomach and inside thigh area?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2012
Answered : 3180 Questions
Stinging pain bottom of back, bottom of stomach, Inside of leg thigh area. All on right side
Posted Sat, 11 Jan 2014 in Bones, Muscles and Joints
Answered by Dr. Shafi Ullah Khan 1 hour later
Brief Answer: Spasm,UTI, most likely.Renal calculi be possible Detailed Answer: Good Day Miss XXXXX! My name is Dr. S Khan and i will try to help you with this Unilateral back and thigh pains with pain hypogastrium. Miss XXXXXXX i want to reassure you that age of 22 years is too young to worry about some serious issue behind this. All these symptoms could mask are the indication of some muscle Spasms which are very common at this active age of life, even a single bad posture for some time can result in picture like this. Other than that other most common cause of these back aches with hypogastric pains could be associated with Genitourinary tract infections, some recent intercourses, some Intra uterine devices or simple pelvic inflammatory disease. So here is what i think you should do. You should take some rest. Then Some acetaminophen upto 2000mg a day with Tizanidine 4 mg three times a day and some massage and modification of posture in a way that while sitting there should be no space between back and the supported chair or any other supporting furniture or wall. and partially flexed legs with a pillow under knees and keep this posture when ever you sit, What it will do that if its simple muscle spasm then it will vanish with these Modifications. SO diet, acetaminophen, tizanidine, massages, posture and rest. If the problem persisted then The other possibility which is UTI or PID most likely. In that case you would need a Urine Examination and hygiene and toilet therapy. Some 10-12 ounces daily of cranberry juices, some intake of garlic, some antispasmodics like phloroglucinols, some Modification of lifestyle and clothes and cleanliness with front to back wiping of the area unidirectional to avoid odds of infection. More over you will need some sitz baths , some prophylactic Ciprofloxacin antibiotics and a very competent Gynaecologist to prescribe you with above mentioned medicines. Some topical hypoallergenic Hygiene therapies gels like Biomousse gels work like charm. Plenty of water intake and sticking to the plan of healthy lifestyle with post coital precautions like post coital voiding and healthy coituses will help to prevent the future recurrences. And if the problem persisted then a step up with a GP would be required to rule out abdominal pathologies like Renal calculi or Appendicitis or simple ovarian issues common at your age. In nut shell, You need to start with plan A of Muscle spasm guidance in concomitance with Modifications of lifestyles from all above mentioned tips and i am sure your issue will resolve. And if the problem even still persist then come and grab me from the collar :P which i am sure not a chance for its an innocuous issue and just little care will fix. Have rest of your good day and Merry christmas XXXXXXX If you have any more queries please feel free to ask other wise i request you to kindly close the discussion and rate the answer as per your experience. May the odds be ever in your favour. regards S Khan
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Orthopaedic Surgeon

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor